# SDR SWAA2020012874806

- Difficulty date: January 8, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727d-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AT RBL 13.84,  HAS TWO CRACKS AT ATTACH POINTS AT STA 747 AND 727D.    REPAIRED PER: EA 1-753-36407 REV IR AND ATS ER ER 20-01223 REV IR.
